MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TG; THYROID AUTOANTIBODY TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS ANTI-TG; THYROID AUTOANTIBODY TEST SYSTEM
Catalog Number 07026919190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received questionable thyroid assay results for two samples collected from the same patient tested on a cobas 8000 e 801 module.Results from the following assays were affected: elecsys t3, the elecsys t4 assay, elecsys ft3 iii, the elecsys ft4 assay, roche diagnostics elecsys anti-tg, and roche diagnostics cobas elecsys anti-tpo.The thyroid results were not consistent with the patient's clinical situation.All results were reported outside of the laboratory to the doctor and patient.This medwatch will apply to the anti-tg assay.Please refer to the medwatch with patient identifier (b)(6) for information related to the t3 assay.Please refer to the medwatch with patient identifier (b)(6) for information related to the t4 assay.Please refer to the medwatch with patient identifier (b)(6) for information related to the ft3 assay.Please refer to the medwatch with patient identifier (b)(6) for information related to the ft4 assay.Please refer to the medwatch with patient identifier (b)(6) for information related to the anti-tpo assay.Refer to the attachment for all patient data.The sample from (b)(6) 2022 was repeated on (b)(6) 2022.An experiment was also performed with the sample from (b)(6) 2022 by centrifuging the sample, removing the supernatant, and incubating the sample with 1 or 2 ml.Of reagent microparticle beads.The serial number of the e 801 analyzer is (b)(4).
 
Additional Manufacturer Narrative
Na.
 
Additional Manufacturer Narrative
A third sample was collected from the patient and tested on 10-nov-2022.Please see the attachment for all patient data.The sample was tested on the e 801 analyzer.An experiment was also performed with the sample by centrifuging the sample, removing the supernatant, and incubating the sample with 2 ml.Of reagent microparticle beads.
 
Additional Manufacturer Narrative
A sample from the patient was provided for investigation.Investigations of the sample determined that it contains an interfering factor against the streptavidin component of the roche assay.Per product labeling: "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.".

Brand Name
ELECSYS ANTI-TG
Common Device Name
THYROID AUTOANTIBODY TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15726132
Report Number1823260-2022-03480
Device Sequence Number2872368
Product Code JZO
UDI-Device Identifier04015630939619
UDI-Public04015630939619
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K053426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number07026919190
Device Lot Number595375
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer11/10/2022
12/15/2022
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date11/23/2022
01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown